# SDR AALA202509027240

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,799 hours, 29,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE NR 12 SLAT TRACK UPPER FORWARD BOLT BETWEEN WS 13464 AND WS 14057, BETWEEN RIBS 25 AND 26. REPLACED BOLT PER TASK CARD CARD 26C61057005.
